# SDR UPS99830304

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIB CRACKED AT FASTENER AND FASTENER WORKING UNDER RT FWD LOWER FILLET PANEL STA 822 X-55.  FABRICATED AND INSTALLED DOUBLER IAW DC8 SRM 53-2-0 AND 51-1-21.
